Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What could be the reason for burning, tingling and paining in a small portion of the leg ?

My mom is having a problem in her left leg. Her left leg is buring, tingling and paining in one small portion. Can you please advice why this happens on my mail id :
Asked On : Mon, 11 Jul 2011
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,Riddhi ji,
Thanks for query.
Your mother might have some problem in vertebral column.
Go for xray lumbar region to rule out osteo artheritc changes in the vertibrae.
Go for blood sugar to rule out diabetes.
Give vit B!,B^,B12 tablets or injection,if neuritis is there this will give relief.
ok and bye.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
she may have nerve problem that lead to burning ,tingling over particular area supply by the nerve
it may be due to vitamin b12 deficiency .
does she have HIGH BP,DIABETES?
it may be parasthesia also
better to consult doctor
tell her to take healthy diet and exercise
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor